Coefficient stability of the solutions of second order ordinary differential equations and of parabolic equations on the plane
Differencialʹnye uravneniâ, Tome 7 (1971) no. 4, pp. 754-758
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_4_a16,
author = {P. K. Senatorov},
title = {Coefficient stability of the solutions of second order ordinary differential equations and of parabolic equations on the plane},
journal = {Differencialʹnye uravneni\^a},
pages = {754--758},
year = {1971},
volume = {7},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_4_a16/}
}
TY - JOUR AU - P. K. Senatorov TI - Coefficient stability of the solutions of second order ordinary differential equations and of parabolic equations on the plane JO - Differencialʹnye uravneniâ PY - 1971 SP - 754 EP - 758 VL - 7 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_4_a16/ LA - ru ID - DE_1971_7_4_a16 ER -
%0 Journal Article %A P. K. Senatorov %T Coefficient stability of the solutions of second order ordinary differential equations and of parabolic equations on the plane %J Differencialʹnye uravneniâ %D 1971 %P 754-758 %V 7 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1971_7_4_a16/ %G ru %F DE_1971_7_4_a16
P. K. Senatorov. Coefficient stability of the solutions of second order ordinary differential equations and of parabolic equations on the plane. Differencialʹnye uravneniâ, Tome 7 (1971) no. 4, pp. 754-758. http://geodesic.mathdoc.fr/item/DE_1971_7_4_a16/